MAUDE Adverse Event Report: WUS TECH (VIETNAM) CO., LTD DRIVE; POWER MOBILITY

WUS TECH (VIETNAM) CO., LTD DRIVE; POWER MOBILITY
Model Number VENTURA420CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4) is the initial importer of the device which is a power scooter.Scooter was returned and evaluated as conforming.She was "flung" forward the first time she was using the unit when she adjusted the tiller.(steering).She hit her head.The weight maximum on the unit is 400 pounds.We are filing this report per protocols because she hit her head.

Brand Name
DRIVE
Common Device Name
POWER MOBILITY
Manufacturer (Section D)
WUS TECH (VIETNAM) CO., LTD
no.31, vsip ii, road 6,
hoa phu ward,
thu dau mot, binh duong
VM 
MDR Report Key9984923
Report Number3007963811-2020-00001
Device Sequence Number11911403
Product Code INI
UDI-Device Identifier00822383294025
UDI-Public822383294025
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/11/2020
Report Date (Section F) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVENTURA420CS
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/27/2020
Device Age3 MO
Event Location Other
Date Report to Manufacturer03/11/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight181
Date Report Sent to FDA03/11/2020